# SDR 95FDEA00450

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE FWD CARGO BAY THERE IS CORROSION UNDER FLANGE OF FRAME AT BS 660, RBL 25, WL 156.  CORROSION FOUND OUT OF LIMITS PER FEDEX SRM 53-10-1 UNDER FRAME FLANGE AT BS 660 RBL 25 WL 156.  REPAIRED FRAME PER FEDEX SRM 57-46-3 AND 53-10-2.
